Results 1 to 3 of 3

Thread: ok maybe a dumb question...

  1. #1
    hippiechic17 Guest

    Default ok maybe a dumb question...

    I am a 25 yr old female, in a long term relationship, about 4 months ago my boyfriend and I decided to ditch condoms and just trust that I am on the pill (yes I know its not 100% safe, we are ok with that). We are not TTC, and 2 months I changed birth control from Ortho Tri Cyclen Lo to generic Ortho Tri Cyclen, which is called Trinessa. I have been on the Trinessa for 1 full month and I am half way through the second month, we did use condoms during the first month of Trinessa around the time I thought I would be "ovulating" if the pill did not take right away, I got my period on Nov. 8th, lasted until Nov. 11, everything was normal. This month (2nd month of Trinessa) I started my pack on Nov. 11, we did not use any condoms, had regular sex, then on Nov. 23, we had normal if not slightly rigorous sex, and I bled, like bright red mixed with various bodily fluids and yes my boyfriend does "finish" inside me. Since the 23rd, I have had pinkish discharge, not constant but often when I wipe and today there were a few spots on my panty liner.
    Could this mean I am ovulating?
    Or that I am pregnant?

    I thought I had the beginnings of a yeast infection on the 21 of Nov. (very thick white discharge), but it went away by the next day.

    I think that's the whole story, any help would be greatly appreciated! Thanks in advance!

  2. #2
    Join Date
    Nov 2007
    Location
    In my head
    Posts
    11,941

    Default

    Possible you ovulated around the 21st. If so, sex on the 23rd would be too late to conceive from that ovulation, but it's also possible you O'd a day or two later which would mean it was possible to conceive. Too soon to know, though. A test now would be negative. I would test 14 days after the 23rd if your period doesn't come. Also possible you did have a bit of a yeast infection and that wasn't an O sign at all. Hard to say, but yes, it is possible.
    Me (40) DH (47) & furbabies * m/c 7/08 4/12 11/12

  3. #3

    Default

    Slightly possible but there aren't that many people that get pregnant on the pill (although it does happen, more likely if you aren't good about taking it at the same time every day). I wouldn't worry too much - more likely you just really aggravated something. If the bleeding continues, you may want to see the doc just to be sure you didn't hurt yourself. Best of luck!


Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •